# SDR UPS202317

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC150510042
- Condition: Corrosion
- Location: Fs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND CORROSION AROUND AND UNDER BOLTS AT BS 1030 RBL 56-63 WL 201 ON LOWER FLANGE OF FLOOR BEAM.  INSTALLED REPAIR IAW B727-5310-6627A.
